International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 32 |Article ID 292758 | https://doi.org/10.1155/S0161171202111331

W. T. Sulaiman, "Completely contractive maps between C*-algebras", International Journal of Mathematics and Mathematical Sciences, vol. 32, Article ID 292758, 7 pages, 2002. https://doi.org/10.1155/S0161171202111331

Completely contractive maps between C*-algebras

Received15 Nov 2001

Abstract

We give a simple proof that any completely contractive map between C*-algebras is the top right hand corner of a two completely positive unital matrix operator. Some well-known results are deduced.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads404
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.